On bounded maximum width sequential confidence ellipsoids based on generalized U-statistics
George W. Williams and
Pranab Kumar Sen
Journal of Multivariate Analysis, 1974, vol. 4, issue 4, 453-468
Abstract:
For a vector of (estimable) functionals of several independent distributions, sequential confidence ellipsoids (of bounded maximum width) based on a class of generalized U-statistics are studied. A stopping rule along with a procedure for choosing the component sample sizes at each stage is developed, so that the proposed confidence ellipsoid has a confidence coefficient asymptotically (as the prescribed maximum width shrinks to zero) equal to a preassigned 1 - [alpha] (0
Keywords: Asymptotic; consistency; efficiency; average; sample; number; confidence; ellipsoid; estimable; parameters; generalized; U-statistics; von; Mises'; differentiable; statistical; functions; bounded; maximum; width (search for similar items in EconPapers)
Date: 1974
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(74)90024-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:4:y:1974:i:4:p:453-468
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().